Correction on ``On weak dependence conditions: The case of discrete valued processes'' (2012V82 p1941-1948)

Doukhan, Paul, Fokianos, Konstantinos, Li, Xiaoyin . Statistics & Probability Letters 2013. 83 (2) :674-675

Locate this article in:

Bibtex

@article{CIS-266604,
  Author = {Doukhan, Paul and Fokianos, Konstantinos and Li, Xiaoyin},
  Title = {Correction on ``On weak dependence conditions: The case of discrete valued processes'' (2012V82 p1941-1948)},
  Journal = {Statistics & Probability Letters},
  Volume = {83},
  Number = {2},
  Year = {2013},
  Pages = {674--675},
  Keywords = {Asymptotic properties, Quasi-maximum likelihood, GARCH-M model, volatility-return relation}
}

Similar articles